# SDR FDEA202405270814

- Difficulty date: May 27, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53778338272
- Condition: Cracked
- Location: Fr 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP'T UNDER FLOOR AREA LH SIDE PLATE SHEAR CRACK AT S-43L~S-44L,FR38.1-  FR38.2 POSITION INSTALLED THE NEW PLATE WITH FASTENERS AT FWD CARGO FLOOR AREA FR38.1~38.2 S-  43L~44L I.A.W A300-600 SRM 51-72-10-001, PAGE.2 & 51-40-21-001,PARA.6-7, PAGE.7B-50, THE   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100
